# SDR SIMA200520301

- Difficulty date: July 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7064588
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DISC, UPON GEAR SELECTION UP THE HYDRAULIC QUANTITY STARTED DROPPING TO -0-, MANUAL PUMP OVERRIDE FAILURE.  REPLACED RUPTURED NOSE LANDING GEAR RETRACT/EXTENSION ACTUATOR HYDRAULIC LINE.  LEAK AND OPS CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
